# SDR DALA2021101806399

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767
- Aircraft serial: 29713
- Aircraft time: 82,143 hours, 15,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 CREW REST COMMON AREA EXIT SIGN LIGHT INOP. CORRCTIVE ACTION: R/R EXIT SIGN LIGHT ASSY PER B767 AMM 33-51. (6644087)
